Conference icon

Conference

Scaling laws, nonlocality and structure in isotropic magnetohydrodynamic turbulence

Publication status:
Published

Actions


Authors


Yousef, TA More by this author
Schekochihin, AA More by this author
Volume:
117
Pages:
76-78
Publication date:
2007
ISSN:
0930-8989
URN:
uuid:558c6fc1-1133-4fb3-a2bc-19c2e0221d0f
Source identifiers:
196308
Local pid:
pubs:196308
ISBN:
978-3-540-72603-6

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP